# SDR SWAA2020041420371

- Difficulty date: March 9, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651616
- Part serial: BN001128
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FSD #4 (LOWER BEAM) WAS REPLACED ON WORK ORDER: 532112 (POS: SF; TAG/NO.: 688224; P/N OFF: 141A6516-16; S/N OFF: BN001128; P/N ON: 141A6516-16M; S/N ON: BN001128)
